Follow
Rafael de la Llave
Rafael de la Llave
Professor of Mathematics, Georgia Institute of Technology
Verified email at math.gatech.edu
Title
Cited by
Cited by
Year
Canonical perturbation theory of Anosov systems and regularity results for the Livsic cohomology equation
R De la Llave, JM Marco, R Moriyón
Annals of Mathematics 123 (3), 537-611, 1986
3451986
The parameterization method for invariant manifolds I: manifolds associated to non-resonant subspaces
X Cabré, E Fontich, R De la Llave
Indiana University mathematics journal, 283-328, 2003
3422003
The parameterization method for invariant manifolds III: overview and applications
X Cabré, E Fontich, R De La Llave
Journal of Differential Equations 218 (2), 444-515, 2005
3262005
A tutorial on KAM theory
R De la Llave
Proceedings of Symposia in Pure Mathematics 69, 175-296, 2001
3262001
The parameterization method for invariant manifolds II: regularity with respect to parameters
X Cabré, E Fontich, R De la Llave
Indiana University mathematics journal, 329-360, 2003
2272003
A Geometric Mechanism for Diffusion in Hamiltonian Systems Overcoming the Large Gap Problem: Heuristics and Rigorous Verification on a Model: Heuristics and Rigorous …
A Delshams, R De la Llave, TM Seara
American Mathematical Soc. 179 (844), 2006
2152006
Relativistic stability of matter. I
C Fefferman, R de la Llave
I. Rev. Mat. Iberoamericana 2 (1-2), 119-213, 1986
1931986
A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: explorations and mechanisms for the breakdown of hyperbolicity
A Haro, R de La Llave
SIAM Journal on Applied Dynamical Systems 6 (1), 142, 2007
182*2007
KAM theory without action-angle variables
R de la Llave, A González, À Jorba, J Villanueva
Nonlinearity 18 (2), 855, 2005
1782005
A parameterization method for the computation of invariant tori and their whiskers in quasi-periodic maps: rigorous results
A Haro, R de la Llave
Journal of Differential Equations 228 (2), 530-579, 2006
1522006
A Geometric Approach to the Existence of Orbits with Unbounded Energy in Generic Periodic Perturbations by a Potential of Generic Geodesic Flows of ?2}
A Delshams, R de la Llave, TM Seara
Communications in Mathematical Physics 209, 353-392, 2000
1432000
Smooth conjugacy and SRB measures for uniformly and non-uniformly hyperbolic systems
R de la Llave
Communications in mathematical physics 150, 289-320, 1992
1291992
Geometric properties of the scattering map of a normally hyperbolic invariant manifold
A Delshams, R De La Llave, TM Seara
Advances in Mathematics 217 (3), 1096-1153, 2008
1242008
A KAM theory for conformally symplectic systems: efficient algorithms and their validation
RC Calleja, A Celletti, R De la Llave
Journal of Differential Equations 255 (5), 978-1049, 2013
1172013
KAM theory and a partial justification of Greene's criterion for nontwist maps
A Delshams, R De La Llave
SIAM Journal on Mathematical Analysis 31 (6), 1235-1269, 2000
1132000
Regularity of the composition operator in spaces of Hölder functions
R De La Llave, R Obaya
Discrete and Continuous Dynamical Systems 5, 157-184, 1999
1131999
Planelike minimizers in periodic media
LA Caffarelli, R de la Llave
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2001
1112001
Invariants for smooth conjugacy of hyperbolic dynamical systems. II
R de la Llave
961987
Computation of limit cycles and their isochrons: fast algorithms and their convergence
G Huguet, R De la Llave
SIAM Journal on Applied Dynamical Systems 12 (4), 1763-1802, 2013
882013
A rigorous partial justification of Greene's criterion
C Falcolini, R de La Llave
Journal of statistical physics 67, 609-643, 1992
841992
The system can't perform the operation now. Try again later.
Articles 1–20